# SDR SWAA2015041738613

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 248 hours, 117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIGN LIGHT COVER LOOSE.  SECURED SIGN IAW SIP.
